# SDR ASMF200610012

- Difficulty date: October 28, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 44,343 hours, 32,920 cycles
- Engine: Pwa JT8D219
- Engine time: 30,974 hours, 30,593 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: JT8D219
- Part serial: 725965
- Condition: Power Loss
- Location: Left
- Part time: 30,974 hours, 30,593 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 40 KNOTS DUE TO THE LT ENGINE DID NOT ACCELERATE MORE THAN 1.2 EPR’S. AT PLATFORM, ACCELERATION TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT. DURING OVERNIGHT CHECK, ACCELERATION TEST WAS PERFORMED IAW MM 71-00-00 AND 71-00-01, NO FAIL FOUND.
